Hey! Welcome :)
Never did the sub thing but many on this forum have and will chime in Im sure...just wanted to say welcome and bump this to the top.
If I may ask, why would you jump off at such a high dose? Did you not have the option of tapering down to a much lower dose? That's an extremely high dose of sub to come off of.
Taking sub only here and there will serve no useful purpose for you at all and COULD cause you some extended w/d symptoms. Sub is something that has to build in the system, and fill the opiate receptors in order for it to do what it does. If anything, you would just be confusing your system and your brain.
The much better option, if you're looking to come off the sub is to do a slow and gradual taper down to a low dose before jumping. The sub doc I worked with recommended people tapering down to at LEAST 0.5mg/day before the final jump and a lot of them still had pretty noticeable w/ds. Your detox will be much more manageable if you get down to a lower dose.
Have you put a recovery plan in place while on the subs? Have you taken part in any addiction counseling, NA/AA meetings? I cannot stress how important that part of recovery is. Obviously, the sub itself is responsible for keeping many (if not most/all) cravings at bay. When the sub is stopped, the cravings typically come back. That's where aftercare comes into play. You have to be well equipped and have a plan in place to know how to deal with those cravings, to prevent relapse.
Best of luck to you...stick around!